# SDR 9WGA2025102134401

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 96,878 hours, 18,428 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTINOUS MASTER WARNING FIRE MAIN DECK FWD INFLIGHT,   TROUBLESHOT PER FIM 26-16, TASK 864, CLEAN CIRCUIT CARD PER AMM 26-10-01, FIRE SYSTEM TEST, AMM 26-11-00, PASS NO FAULTS.
